<  Back to the Polytechnique Montréal portal

Constrained Linear Quadratic Regulator: Continuous-Time Case

M. F. Hassan and El-Kébir Boukas

Article (2008)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/20688/
Journal Title: Nonlinear dynamics and systems theory (vol. 8, no. 1)
Official URL: https://e-ndst.kiev.ua/v8n1/3(22).pdf
Date Deposited: 18 Apr 2023 15:15
Last Modified: 05 Apr 2024 11:04
Cite in APA 7: Hassan, M. F., & Boukas, E.-K. (2008). Constrained Linear Quadratic Regulator: Continuous-Time Case. Nonlinear dynamics and systems theory, 8(1), 35-42. https://e-ndst.kiev.ua/v8n1/3(22).pdf

Statistics

Stats are not available on this system.

Repository Staff Only

View Item View Item